Lipschitzian invariant tori of indefinite monotone system

  • V. A. Lagoda Київ. нац. ун-т технологiй та дизайну
  • I. O. Parasyuk
  • A. M. Samoilenko

Abstract

We consider a nonlinear system in the direct product of a torus and a Euclidean space. For this system, under the conditions of indefinite coercivity and indefinite monotonicity, we establish the existence of a Lipschitzian invariant section.
Published
25.03.2012
How to Cite
LagodaV. A., ParasyukI. O., and SamoilenkoA. M. “Lipschitzian Invariant Tori of Indefinite Monotone System”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 64, no. 3, Mar. 2012, pp. 363-8, http://umj.imath.kiev.ua/index.php/umj/article/view/2582.
Section
Research articles